# SDR 2007F00009

- Difficulty date: January 11, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N726DA
- Make and model: Gulstm 200
- Aircraft serial: 58
- Aircraft time: 843 hours, 448 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4AS3430000510
- Part serial: 01211H4481
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKEN FROM AIR TAXI TURBINE DAILY RECORD SHEET/MANIFEST.  RT COCKPIT WINDSHIELD IS SHATTERED.  REMOVED AND REPLACED RT COCKPIT WINDSCREEN IAW G-200 M/M 56-10-05.  NO LEAKS NOTED.  WINDSHIELD HEATING SYSTEM OPS OK.  AIRCRAFT RECORD TAKEN FROM GENERAL DYNAMICS AVIATION SERVICE, DALLAS TEXAS.  ACCOMPLISHED THE FOLLOWING MAINTENANCE AND INSPECTIONS:  REMOVED CO-PILOT WINDSHIELD 4AS3430000-510 S/N 01211H4481 AND INSTALLED NEW WINDSHIELD P/N 4AS3430000-510 S/N 06352H9987.  OPERATIONAL TEST NORMAL.  REFERENCE CMP CODES 561005, 561001, 304001 AND G-200 M/M 56-10-00 AND 21-30-00 FOR WORK PERFORMED.  THE MAINTENANCE LISTED ABOVE WAS PERFORMED IN ACCORDANCE WITH AIW AIR TAXI INC'S AAIP AND MANUFACTURERS MAINTENANCE MANUAL
